# SDR UIEA2019040333729

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 38,929 hours, 8,073 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL AT STA 1915, RBL 17 FOUND WITH 5 SCRATCHES OR HOLES WITH LARGEST HAVING 0.75" DIAMETER AND NO DELAMINATION ( MAIN DECK CARGO FLOOR PANELS AT STA 1915 RBL 17 FLOOR PANEL REPAIRED IAW EN#1051-19 REV- )
